I Have Shortness Of Breath After Using Pulmicort Inhaler. How Can Improve My Breathing Quickly?

Question

Asked by Axelrod

I Have Shortness Of Breath After Using Pulmicort Inhaler. How Can Improve My Breathing Quickly?

I was prescribed Pulmicort turbo in haler for coughing during sleep and am having difficulty breathing. I dont feel I am able to get full oxygen. I have used only once per day for one month, but the symptoms are getting worse. Ive skipped dosages sometimes. what do you recommend I do to improve my breathing quickly? It causes near panic attacks when i cannto find my breath.

Answer

It appears your asthma is not under control and you should contact your doctor. You also may want to consider going to the emergency room to treat your immediate symptoms. There are medicines available to help you catch your breath, like Albuterol or xoponex.

Once you have your current symptoms under control, and based on the information provided here, it seems you might want to revisit your doctor to discuss what other alternatives there are to getting your asthma under control. While pulmicort is a good start, there are many other medications that are available if pulmiscort alone is not working. You should work with your doctor on creating an asthma management plan to help you manage your asthma. Here is a sample plan.